# SDR JGVR20201118001

- Difficulty date: November 18, 2020
- Submitted: November 18, 2020
- Operation: General aviation
- Aircraft: N55LC
- Make and model: Amd FALCON7X
- Aircraft serial: 038
- Aircraft time: 4,231 hours, 2,093 cycles
- Engine: Pwc PW307A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: NAS6303U7
- Condition: Short
- Location: Thrust Reverser
- Part time: 4,231 hours, 2,093 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

N55LC REJECTED TAKEOFF ON 16 NOV 2020 DUE TO THRUST REVERSER CAS MESSAGE WITH TO POWER APPLIED (THRUST REVERSER NOT STOWED).  REMOVED LOWER T/R ACTUATOR ACCESS PANEL AND NOTED LOWER "S HOOK" BOLT HAD FALLEN OUT, NOT ALLOWING S HOOK TO OPEN AND T/R TO FULLY STOW.  CHECKED RUNNING TORQUE OF NUT PLATE AND INSTALLED A SERVICEABLE LOWER T/R S HOOK BOLT P/N NAS6303U7.  OPERATED T/R AND FOUND OPERATIONAL AND NO DEFECTS NOTED.
